# SDR ASAA2019010327924

- Difficulty date: January 3, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 45,298 hours, 13,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 CORRODED AT RT GIRT BAR FITTING MOUNT HOLE. GROUNDED - YES. REPAIRED FLOORBEAM IAW EA 800 53EA 21149 W 2 O .150 R .101 L 2 D .049.
